# SDR FJT12027011

- Difficulty date: February 15, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N701DA
- Make and model: Lear 35A
- Aircraft serial: 35A180
- Engine: Garrtt TFE73122B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: S9413020
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: DE
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, DESCENDING THROUGH 18,000 FT, THE LT ENGINE LOST OIL PRESSURE.  CREW SHUTDOWN ENGINE AND DIVERTED.  THE ACFT LANDED SAFETLY WITHOUT FURTHER EVENT.  ENGINE WAS INSPECTED.  THE ENGINE LOST OIL FROM A BAD O-RING ON THE OIL FILLER CAP.  THEY RESEALED THE OIL FILLER ROD CAP GAUGE, FLUSHED OIL SYS, SERVICED WITH OIL, PERFORMED SOAP SAMPLE AND  PERFORMED CARBON SEAL HEALTH CHECK.  ACFT WAS RETURNED TO SERVICE.
